# SDR IPXA09556249

- Difficulty date: June 1, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 36,623 hours, 17,381 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MFAB53FB011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 BS 1040-1080 BL 0 LONGITUDINAL FLOORBEAM HAS SEVERAL SPOTS OF CORROSION.  REMOVED AND REPLACED BS 1040-1080 BL 0 FLOORBEAM IAW SRM 51-40-05-0G, SRM 51-40-08-0G AND SRM 51-40-02-0G.
